# SDR 97ZZZX2635

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402G
- Make and model: Beech 100BEECH
- Aircraft serial: B14
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 50420066353
- Condition: Failed
- Location: Pilot Left Side
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER DEPARTURE AT ABOUT 12,000 FEET, ALTITUDE, PILOT'S LEFT HAND SIDE WINDOW, P/N 50-420066-353, FAILED CAUSING LOSS OF CABIN PRESSURIZATION.  FAILED WINDOW HAS BEEN SENT TO BEECHCRAFT FOR ANALYSIS.  PILOT WAS ONLY PERSON ONBOARD AND NO INJURIES RESULTED.  TOTAL AIRCRAFT TIME, 9,758 HRS.  WINDOW TIME IN SERVICE 4,008 HRS.  NOTE:  THIS IS THE 'IMPROVED' STRETCHED ACRYLIC WINDOW.
